Description

Adults and children over 12 years’ swallow 2 tablets with water up to 4 times daily as needed. Leave 4-6 hours between each dose and do not take more than 8 tablets in any 24-hour period.A?Each tablet contains 500mg of paracetamol and 65mg of caffeine.A?Other ingredients: starch pregelatinised, Povidone K-25, Calcium carbonate, Crospovidone, sodium methyl parahydroxybenzoate (E219), Sodium ethyl parahydroxybenzoate (E215), sodium propyl parahydroxybenzoate (E217), Alginic Acid and Magnesium stearate.A

Reviews
Ratings

0.0

0 Product Ratings
5
0
4
0
3
0
2
0
1
0

Review this product

Share your thoughts with other customers

Write a review

Reviews

There are no reviews yet.